MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLIVUE INFO CENTER IX

PHILIPS NORTH AMERICA LLC INTELLIVUE INFO CENTER IX
Model Number 866023
Medical Device Problem Code Alarm Not Visible (1022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that an alarm did not occur when it should have at their philips information center ix (pic ix).The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
A philips response center engineer (rce) reached out to the customer for further information.The customer was not able to provide further information.The rce followed-up with the customer, and was advised to check with clinical staffs if they have encountered any issues with alarms.The customer informed the rce that no other issues have been reported.H3 other text : insufficient information was provided by the customer on the reported issue.The customer stated that no other issues have been reported.No further investigation or action is warranted at this time.
 
Event or Problem Description

Brand Name
INTELLIVUE INFO CENTER IX
Common Device Name
INTELLIVUE INFO CENTER IX
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11879192
Report Number1218950-2021-10595
Device Sequence Number1099985
Product Code MHX
UDI-Device Identifier00884838029620
UDI-Public00884838029620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K102495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866023
Device Catalogue Number866023
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/09/2021
Initial Date Received by Manufacturer 05/09/2021
Supplement Date Received by Manufacturer05/09/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1